# SDR SWAA2023081778283

- Difficulty date: July 13, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA 2023-447425<[01] REPLACED NEW INTERCOSTAL LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA I.A.W. B737-700 SRM 51-40-02 AND DWG # 141A8180 REV ?C? SEE INDIVIDUAL SING OFF BELLOW;[02] RII ITEM  REPLACED NEW INTERCOSTAL LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA I.A.W. B737-700 SRM 51-40-02 AND DWG # 141A8180 REV ?C? SEE INDIVIDUAL SING OFF BELLOW
